MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE
Catalog Number 305764
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported before use of the bd eclipse¿ needle during the incoming inspection of bd eclipse needle (supplier lot number 7176189) the pfizer rochester site found an unsealed needle packet.Per the rochester incoming inspection this is considered a critical defect and the inspection lot is rejected.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: bd received one actual sample and four representative samples from the customer in support of this complaint.Open seal was observed on the actual sample and the packaging of 4 representative samples were found to be intact.The actual sample was subjected to further evaluation.A tiny hole was observed on the bottom web film.Dhr ¿ no abnormality and qn was reported during production.Conclusion: the tiny holes on the bottom web film caused shallow pocket during the forming process.The hole caused the vacuum loss and the pocket failed to form properly.Manufacturing record has been reviewed, there is no damage on the forming surface which could cause the nonconforming on the bottom web.No qn was raised for open seal.The nonconformance found on the bottom web could be probably originated from the raw material.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7160927
Report Number8041187-2017-00296
Device Sequence Number1863407
Product Code FMI
UDI-Device Identifier30382903057642
UDI-Public30382903057642
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2022
Device Catalogue Number305764
Device Lot Number7176189
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;